Helly property in finite set systems

Tuza, Zsolt (1993) Helly property in finite set systems. JOURNAL OF COMBINATORIAL THEORY SERIES A, 62 (1). pp. 1-14.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:44
Last Modified: 11 Dec 2012 14:44
URI: http://eprints.sztaki.hu/id/eprint/370

Update Item Update Item